Multi-pulse embedded solitons as bound states of quasi-solitons

AR Champneys, K Kolossovski, A Buryak, RA Sammut

Research output: Contribution to journalArticle (Academic Journal)

24 Citations (Scopus)
Translated title of the contributionMulti-pulse embedded solitons as bound states of quasi-solitons
Original languageEnglish
Pages (from-to)153 - 177
JournalPhysica D: Nonlinear Phenomena
Volume171, Issue 3
Publication statusPublished - 2002

Bibliographical note

Publisher: Elsevier Science BV
Other: IDS No: 616RV

Cite this